# SDR UIEA2018042100754

- Difficulty date: April 21, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,838 hours, 10,266 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  RIGHT PACK OFF EICAS MESSAGE ILLUMINATED FOR MOMENT.  RESET THE RIGHT PACK CONTROLLER, AND BITE CHECKED, NO FAULTS NOTED. OPS CHECKED NORMAL IAW AMM 21-50-00, AND 21-51-00.
